UnissResearch

Logo Universitàegli studi di Sassari
titoli, abstracts, parole chiave >>>
Magneto-static vortices in two dimensional Abelian Gauge theories

Bellazzini, Jacopo and Bonanno, Claudio and Siciliano, Gaetano (2009) Magneto-static vortices in two dimensional Abelian Gauge theories. Mediterranean Journal of Mathematics, Vol. 6 (3), p. 347-366. eISSN 1660-5454. Article.

Full text not available from this repository.

DOI: 10.1007/s00009-009-0013-8

Abstract

We study the existence of vortices of the Klein-Gordon-Maxwell equations in the two dimensional case. In particular we find sufficient conditions for the existence of vortices in the magneto-static case, i.e. when the electric potential φ = 0. This result, due to the lack of suitable embedding theorems for the vector potential A is achieved with the help of a penalization method.

Item Type:Article
ID Code:6926
Status:Published
Refereed:Yes
Uncontrolled Keywords:Klein-Gordon-Maxwell equations, two dimensional vortex
Subjects:Area 01 - Scienze matematiche e informatiche > MAT/05 Analisi matematica
Divisions:001 Università di Sassari > 01 Dipartimenti > Scienze botaniche, ecologiche e geologiche
Publisher:Birkhäuser / Springer
eISSN:1660-5454
Copyright Holders:© 2009 Birkhäuser
Deposited On:10 Jan 2012 08:52

I documenti depositati in UnissResearch sono protetti dalle leggi che regolano il diritto d'autore

Repository Staff Only: item control page